# SDR AALA2018081439024

- Difficulty date: August 10, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 51,535 hours, 29,503 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DIRTY SOCK, LIGHT OIL ODOR WITH APU BLEEDS ON.   ACCOMPLISHED CARD 26L00021002 FOR TROUBLESHOOTING AND 26L00021004 FOR DECONTAMINATION OF THE ENVIROMENTAL CONTROL SYSTEM. NO ODORS NOTED.
